Authors: Cvetković, Dragoš
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Towards a spectral theory of graphs based on the signless Laplacian, I
Journal: Publications de l'Institut Mathematique
Volume: 85
Issue: 99
First page: 19
Last page: 33
Issue Date: 29-Jun-2009
Rank: M24
ISSN: 0350-1302
DOI: 10.2298/PIM0999019C
Abstract: 
A spectral graph theory is a theory in which graphs are studied by means of eigenvalues of a matrix M which is in a prescribed way defined for any graph. This theory is called M-theory. We outline a spectral theory of graphs based on the signless Laplacians Q and compare it with other spectral theories, in particular with those based on the adjacency matrix A and the Laplacian L. The Q-theory can be composed using various connections to other theories: equivalency with A-theory and L-theory for regular graphs, or with L-theory for bipartite graphs, general analogies with A-theory and analogies with A-theory via line graphs and subdivision graphs. We present results on graph operations, inequalities for eigenvalues and reconstruction problems.
Keywords: Adjacency matrix | Graph spectra | Graph theory | Signless laplacian
Publisher: Mathematical Institute of the SASA
Project: Serbian Ministry of Science and Technological Development, Grant 144015G

Show full item record

SCOPUSTM   
Citations

237
checked on Jul 14, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.